MathSciNet Relay Station
MathSciNet bibliographic data
MR2117606 26D15 (41A17)
Qi, Feng; Wei, Zong-Li; Yang, Qiao Generalizations and refinements of Hermite-Hadamard's inequality. Rocky Mountain J. Math. 35 (2005), no. 1, 235–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement